# SDR 2006UALA01917

- Difficulty date: October 3, 2006
- Submitted: October 12, 2006
- Operation: Air carrier
- Aircraft: N419UA
- Make and model: Airbus A320-232
- Aircraft serial: 487
- Aircraft time: 41,490 hours, 14,926 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAULTED UNIT FWD L.  REPLACED DOOR 1L EPSU. OPS CHECK OK.
